# SDR I5PA20200106104

- Difficulty date: December 21, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22462
- Aircraft time: 72,641 hours, 33,608 cycles
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE OUT OF ROR, ON CLIMB OUT CREW EXPERIENCED A LOUD BANG FROM ENGINE #3, CREW KEPT ENGINE AT IDLE AND RETURNED AND LANDED SAFELY IN ROR.  MAINTENANCE CREW PERFORMED INSPECTION OF #3 ENGINE, FOUND DAMAGE IN HOT SECTION. - ITEM STILL OPEN -
